Publication
Title
Melting properties of two-dimensional multi-species colloidal systems in a parabolic trap
Author
Abstract
Language
English
Source (journal)
European physical journal : B : condensed matter and complex systems. - Berlin
Publication
Berlin : 2011
ISSN
1434-6028
Volume/pages
83:4(2011), p. 499-505
ISI
000296633700013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 17.01.2012
Last edited 05.07.2018
To cite this reference